# SDR AALA201812209007

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 11,757 hours, 5,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW AN  A CHECK WC 26C00033004. THE EMERGENCY POWER-SUPPLY UNIT  BATTERIES 10WL, 11WL, 12WL, AND 13WL FAILED TO TEST.  REPLACED THE 10WL BATTERY, IAW WC 2600033004. OK FOR SERVICE TESTED OK.
